Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 3125  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

ADR REPORT

Nicolau syndrome following intramuscular benzathine penicillin

De Sousa R, Dang A, Rataboli P V

Year : 2008| Volume: 54| Issue : 4 | Page no: 332-334

   This article has been cited by
 
1 Tissue loss with subcutaneous immunotherapy—Nicolau syndrome
Millard L. Tierce,Steven M. Schultz,Bobby Q. Lanier
The Journal of Allergy and Clinical Immunology: In Practice. 2016; 4(1): 154
[Pubmed]  [Google Scholar] [DOI]
2 Nicolau Syndrome Following Intramuscular Diclofenac Injection
Seong Jun Ahn,Suk Woong Kang,Bu Hwan Kim,Moo Ho Song,Seong Ho Yoo,Young Jun Kim,Dong Hwan Kim
Journal of the Korean Orthopaedic Association. 2015; 50(4): 333
[Pubmed]  [Google Scholar] [DOI]
3 Transarterial Degradation of Hyaluronic Acid Filler by Hyaluronidase
Claudio DeLorenzi
Dermatologic Surgery. 2014; 40(8): 832
[Pubmed]  [Google Scholar] [DOI]
4 Complication d’une injection intramusculaire ou syndrome de Nicolau
B. Bellot,C. Bonnet,K. Retornaz,M. Panuel,J.-M. Garnier,J.-C. Dubus,A.-L. Jurquet
Archives de Pédiatrie. 2014; 21(4): 377
[Pubmed]  [Google Scholar] [DOI]
5 Un effet indésirable rare de la mésothérapie : la dermite de Nicolau
J. Zaragoza,M. Delaplace,M. Benamara,É. Estève
Annales de Dermatologie et de Vénéréologie. 2013; 140(11): 713
[Pubmed]  [Google Scholar] [DOI]
6 A rare side effect of mesotherapy: Nicolau syndrome [Un effet indésirable rare de la mésothérapie: la dermite de Nicolau]
Zaragoza, J. and Delaplace, M. and Benamara, M. and Estève, É.
Annales de Dermatologie et de Venereologie. 2013; 140(11): 713-717
[Pubmed]  [Google Scholar]
7 Naltrexone-induced Nicolau syndrome masquerading as cutaneous abscess
Perli, D. and Martone, C. and Rapose, A.
BMJ Case Reports. 2012; (007785): 1-3
[Pubmed]  [Google Scholar]
8 Definitive (between-the-eyes) adverse drug reactions
Side Effects of Drugs Annual. 2012; 34: xxxvii-xliii
[Pubmed]  [Google Scholar]
9 Nicolau syndrome [Síndrome de Nicolau]
Tronik, N.S.K. and de la Barreda, F.
Dermatologia Revista Mexicana. 2012; 56(5): 332-334
[Pubmed]  [Google Scholar]
10 Does early hyperbaric oxygen therapy prevent extremity necrosis in Nicolau syndrome?
Yakup Ergul,Didem Soydemir,Yucel Tastan,Rukiye Eker Omeroglu
Pediatrics International. 2012; 54(3): e15
[Pubmed]  [Google Scholar] [DOI]
11 Nicolau syndrome following intramuscular penicillin injection
Karimi, M. and Owlia, M.B.
Journal of the College of Physicians and Surgeons Pakistan. 2012; 22(1): 41-42
[Pubmed]  [Google Scholar]
12 Late development of Nicolau syndrome - case report | [Síndrome de Nicolau de desenvolvimento tardio - relato de caso]
Silva, A.M.M., Ton, A., Loureiro, T.F., Agrizzi, B.L.
Anais Brasileiros de Dermatologia. 2011; 86(1): 157-159
[Pubmed]  [Google Scholar]
13 Case report: Nicolau’s syndrome induced by intramuscular vitamin K injection in two extremely low birth weight infants : Nicolau’s syndrome induced by intramuscular vitamin K injection in two extremely low birth weight infants
Surasak Puvabanditsin, Eugene Garrow, Rungtiwa Weerasethsiri, Meera Joshi, Erik Brandsma
International Journal of Dermatology. 2010; 49(9): 1047-1049
[Pubmed]  [Google Scholar] [DOI]
14 Embolia cutis medicamentosa following intramuscular injection of diclofenac
Go, J.W. and Kim, S.H. and Ro, B.I. and Oh, H.E. and Cho, H.K.
Korean Journal of Dermatology. 2010; 48(9): 786-789
[Pubmed]  [Google Scholar]
15 Successful surgical treatment of Nicolauæs syndrome combined with intravenous iloprost
Gormus, N., Tanyeli, O., Senaran, H., Duman, A., Solak Görmüs, Z.I., Durgut, K.
Vasa - Journal of Vascular Diseases. 2009; 38(4): 378-381
[Pubmed]  [Google Scholar]
16 Intramuscular accident with drug injection in the deltoid muscle: Local and distant lesions, review of 32 cases
Duque, F.L.V., Chagas, C.A.A.
Jornal Vascular Brasileiro. 2009; 8(3)
[Pubmed]  [Google Scholar]
17 Current awareness: Pharmacoepidemiology and drug safety
Pharmacoepidemiology and Drug Safety. 2009; 18(4): i
[Pubmed]  [Google Scholar] [DOI]

 

Online since 12th February '04
© 2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow